# SDR ASOA201000161

- Difficulty date: February 3, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE DRAG ANGLE IS CRACKED.   REPAIRED PAX DOOR AFT DRAG ANGLE IAW EC/TC REO 601R-52-11-513.
